# SDR REXA2025052900595

- Difficulty date: March 20, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670321542
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH JACKING FITTING INTERCOSTAL IS CORRODED.   RH JACKING FITTING INTERCOSTAL IS CORRODED. UPON FURTHER INVESTIGATION FOUND RH JACK FITTING INTERCOSTAL P/N:CC670-32179-2 HEAVY CORRODED ON MULTIPLE AREAS AROUND FASTENERS. NO ALLOWABLE DAMAGE PROVIDED PER CRJ700 SRM. PART REQUIRES REPLACEMENT. REMOVED AND REPLACED RH JACK FITTING INTERCOSTAL P/N:CC670-32179-2 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 REMOVED FASTENERS ON RH JACKING FITTING INTERCOSTAL ATTACHED TO SKIN BETWEEN FS265 TO FS280 , IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED FASTENERS ON RH JACKING FITTING INTERCOSTAL ATTACHED TO SKIN BETWEEN FS265 TO FS280 , IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 REMOVED RH JACK FITTING INTERCOSTAL P/N:CC670-32179-2 BETWEEN FS265 TO FS280 STR27, IAW CRJ-700 SRM 51-42-21-001-001-A01. INSTALLED RH JACK FITTING INTERCOSTAL P/N:CC670-32179-2 BETWEEN FS265 TO FS280 STR27, IAW CRJ-700 SRM 51-42-21-001-001-A01. LOCATE AND DRILL NEW RH JACK FITTING INTERCOSTAL P/N:CC670-32179-2 BETWEEN FS265 TO FS280 STR27. LOCATED AND DRILLED NEW RH JACK FITTING INTERCOSTAL P/N:CC670-32179-2 BETWEEN FS265 TO FS280 STR27, AND NEW ANGLE JACK FITTING P/N: CC670-32154-2,AT FWD SIDE FS280, IAW CRJ-700 SRM 51-40-11-001-001-A01.
